# SDR DALA2025013000724

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 64,550 hours, 46,416 cycles
- System (JASC): 2565 · Escape Slide
- Part: Safety Pin
- Condition: Missing
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING SAFETY PIN OF SLIDE R1 DOOR. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF THE NRC 00084: SAFETY PIN WAS INSTALLED ON SLIDE R1 DOOR PER B717-200 AMM 25-61-03-000-801 STEP B.(1).(D). (LP #0786038)
